Covariance structures of linear models

Gupta, A. K., Kabe, D. G. . Pakistan Journal of Statistics and Operation Research 2011. 7 (2-Sp) :465-472

Locate this article in:

Bibtex

@article{CIS-272980,
  Author = {Gupta, A. K. and Kabe, D. G.},
  Title = {Covariance structures of linear models},
  Journal = {Pakistan Journal of Statistics and Operation Research},
  Volume = {7},
  Number = {2-Sp},
  Year = {2011},
  Pages = {465--472},
  Keywords = {Censored data, Sojourn times, Proportional hazards model, Moore-Penrose inverse, progressive disease model, trivariate hazard function, chronic habitué, Randomized block design, Generalized inverse, special issue on variable selection and post estimation in regression models, equality of regression parametric estimates, equality of their covariances, full rank generalized inverse}
}

Similar articles